# SDR WX0A2025080832530

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 2,115 hours, 36,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) SMALL SECTION PHOTOLUMINESCANT STRIP (EMERG LIGHT STRIP) MISSING ROW 22 LH .  REPLACED/SECURED PHOTOLUMINESCENT SECTION @ ROW 22 LH REF AMM 33-51-21-400-001-A"
